# SDR ARWA980439

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE AT FS 35.0 BULKHEAD HAS TWO BIG HOLES AT CENTER SECTION.  REMOVED BULKHEAD WEB.  INSTALLED NEW SECTION OF WEB IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW.980010-0031.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 980010, ITEM NR 0031, CONTROL NR 0031.
